Semiglobal stabilization of multi-input linear systems with saturated linear state feedback. (English) Zbl 0815.93066

Summary: For multi-input linear systems with eigenvalues in the closed left-half complex plane, we address the problem of stabilization by a linear state feedback subject to saturation. Using an eigenvalue-generalized eigenvector assignment technique, we prove that such systems can be semiglobally stabilized with a saturated linear state feedback. Based on this result, we propose an algorithm to calculate a parametrized family of state feedback gain matrices that semiglobally stabilize the system. Two examples are used to illustrate the results.


93D15 Stabilization of systems by feedback
93C35 Multivariable systems, multidimensional control systems
93C05 Linear systems in control theory
93B60 Eigenvalue problems
Full Text: DOI


[1] Baccioti, A., Potential global stabilizability, IEEE trans. automat. control, AC-31, 974-976, (1986) · Zbl 0605.93043
[2] Chen, C.T., Introduction to linear system theory, (1970), Holt, Reinhart and Winston New York
[3] Fuller, A.T., On the large stability of relay and saturated control systems with linear controllers, Internat. J. control, 10, 457-480, (1969) · Zbl 0176.39302
[4] Kailath, T., Linear systems, (1980), Prentice-Hall Englewood Cliffs, NJ · Zbl 0458.93025
[5] Klen, G.; Moore, B.C., Eigenvalue-generalized eigenvector assignment with state feedback, IEEE trans. automat. control, 140-141, (1977) · Zbl 0346.93020
[6] Lancaster, P.; Tismenetsky, M., The theory of matrices, (1985), Academic Press New York · Zbl 0516.15018
[7] Lefschetz, S., Stability of nonlinear control systems, (1965), Academic Press New York · Zbl 0136.08801
[8] Z. Lin and A. Saberi, Semi-global exponential stabilization of linear systems subject to input saturation via linear feedbacks, Systems Control Lett., to appear. · Zbl 0788.93075
[9] Moore, B.C., On the flexibility offered by state feedback in multivariable systems beyond closed loop eigenvalue assignment, IEEE trans. automat. control, 689-692, (1976) · Zbl 0332.93047
[10] Palis, J.; de Melo, W., Geometric theory of dynamical systems: an introduction, (1982), Springer Springer
[11] Sontag, E.D.; Sussmann, H.J., Nonlinear output feedback design for linear systems with saturating controls, (), 3414-3416
[12] R. Suárez, J. Solis and J. Alvarez, Stabilization of linear controllable systems by means of bounded continuous nonlinear feedback control, Systems Control Lett., to appear. · Zbl 0866.93088
[13] Suárez, R.; Alvarez, J., Stability regions of closed loop linear systems with saturated linear feedback internal report CBI, UAM-iztapalapa, (1991)
[14] Sussmann, H.S.; Yang, Y., On the stabilizability of multiple integrators by means of bounded feedback controls, (), 70-73
[15] Teel, A.R., Global stabilization and restricted tracking for multiple integrators with bounded controls, Systems control lett., 18, 3, 165-171, (1992) · Zbl 0752.93053
[16] Yang Lu, Y.Ch., Singularity theory, (1976), Springer New York
[17] Yang, Y.; Sussmann, H.J.; Sontag, E.D., Global stabilization of linear systems with bounded feedback, (), 15-20
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.